# SDR TWAA9739002

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 475 - DURING LAYOVER MAINTENANCE, AFT AIRSTAIR EMERGENCY LGIHT AND LEFT AFT OVERWING LIGHT WERE INOPERATIVE. REMOVED AND REPLACED OVERWING LIGHT, MFG P/N 10-0067-9, AND AIRSTAIR LIGHT, MFG P/N 11-0283-7.  OPERATIONAL CHECK NORMAL.  (M)
